# SDR CA131202006

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Condition: Out Of Adjust
- Location: Prop Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE LT ENGINE TORQUE WENT TO 4200 FT-LBS THE PROPELLER RPM DROPPED TO 1000.  THE ISSUE COULD NOT BE DUPLICATED DURING ENGINE GROUND RUNS. DURING THE LOW PITCH TEST, THE LT ENGINE RPM DROPPED SIGNIFICANTLY TO 450, WHEREAS THE RT ENGINE RPM DROP WAS 150.  THE ADJUSTMENT OF THE LOW PITCH SOLENOID FIXED THE ISSUE.  ALSO, DURING REVERSE POWER, THE LT ENGINE RPM HANGS AT 1450, WHEREAS THE RT ENGINE RPM GOES TO 1700.
